# SDR SWAA2024112648495

- Difficulty date: October 14, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,588 hours, 39,068 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP LOWER SURFACE AT RT WING.   PERFORMED INTERIM REPAIR AT O/B AFT FLAP AT RT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. AND THE REPAIR REQUIRED TAP TEST INSPECTION EVERY 6;875 CYCLES OR 30 MONTHS. WHICHEVER COMES FIRST. SEE INDIVIDUAL SIGNOFF BELOW.;[07] PERFORMED INTERIM REPAIR AT O/B AFT FLAP AT RT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. AND THE REPAIR REQUIRED TAP TEST INSPECTION EVERY 6;875 CYCLES OR 30 MONTHS. WHICHEVER COMES FIRST.
